Aa
A
A
Close
4455840 tn?1354845783
Lump post injection
Currently on Rebif (Interferon beta 1a) with autoinjector for a year. There's a round lump on 1 side of the tummy & one small area with hardening sensation upon pressing down. It hurts on & off. Already tried massaging after the injection as advised by the nurse. Trying to analyze & wonder if the medicine had been absorbed by the body or already hardened & become the lump. Trying to ignore the lump but subconsciously, know that it's still present.
Cancel
1 Answers
Page 1 of 1
351246 tn?1379685732
Hi!
First of all let me assure you that the medication would have got absorbed, even though at a slower rate. Before self-administering a Rebif injection, apply a warm cloth to the injection site for a few minutes (2-3 minutes). This will open up the blood channels for better absorption. After administering the injection, gently massage the site with circular motion. Use a site with good fat mass under the skin such as your thigh, stomach, buttocks, and outer surface of upper arm. Since you have developed a lump at this site, start injecting at a new site.   You can apply corticosteroid or aloe vera cream in the lump after discussing with your doctor.Take care!
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Autoimmune Disorders Community Resources